# SDR CALA2017030400521

- Difficulty date: March 4, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 58,019 hours, 22,631 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING PLASTIC ODOR DURING TAKE OFF, DISSIPATED BY 10000 FT. NO ABNORMAL ENGINE INDICATION, ODOR ONLY LASTED 5 MINUTES.  INSPECTED BOTH ENGINES FOR PLASTIC, FOUND NONE. CREW STATED NO ODORS RETURNED. OK FOR SERVICE.
